| Model Number |
0015807 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The end user alleged a transport wheel detached from the stretcher while transferring a patient from a bed to the stretcher.There were no reports of injury as a result of the reported issue.It is unknown if the patient transport was able to be completed on the subject stretcher.
Additional Manufacturer Narrative
An authorized field technician was dispatched to the customer location to conduct a visual and functional evaluation.The reported issue was confirmed and the stretcher was repaired and returned to service.
Event or Problem Description